Using your phone's internet browser
go to:  qna.rediff.com
Click and drag this link to
the Home icon in your browser.
Q.

When suffering from high-fever, why does everything taste bitter...?

Tags: health, high fever, taste bitter
Asked by Dil Se, 01 Sep '13 01:55 pm
  Invite a friend  |  
  Save  |  
 Earn 10 points for answering
Answer this question  Earn 10 points for answering    
4000 characters remaining  
  
    
Keep me signed inNew User? Sign up

Answers (10)

1.

That is a second issue .... first is, in winters when it's extremely cold or when one catches cold .... why is the body so hot and one is down with fever?
Answered by Cartoon Network, 01 Sep '13 02:12 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
 
2.

Ur digestive system is affected( which extends upto ur mouth) and the body is forcing u not to eat. Your whole energy is now required to fight the illness, digestion demands a lot of life energy!
Answered by Shunmugham, 01 Sep '13 01:59 pm

 
  
Report abuse
Useful
 (2)
Not Useful
 (0)
Your vote on this answer has already been received
3.

It taste bitter, coz of tasteless medicines..!
Answered by HUMTUM, 01 Sep '13 08:35 pm

 
  
Report abuse
Useful
 (2)
Not Useful
 (0)
Your vote on this answer has already been received
4.

A God given system which conveys, "stay away from food" for sometime. Even when you take, one is likely to vomit.
Answered by dinkar shetty, 02 Sep '13 09:36 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
5.

Acid in mouth
Answered by alok khatore, 02 Sep '13 09:20 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
6.

Ask the same question to a doctor and check his temperature.
Arre bhai, when the world around us is hot why should we expect ice cream ?
Answered by Prakash Chandra, 01 Sep '13 09:24 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
7.

It affects our taste buds.
Answered by Avantika, 01 Sep '13 06:35 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
8.

It is effect of increased pitta ..
Answered by Anurag Sharma, 01 Sep '13 02:07 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
9.

It is after effect of prolonged illness.
Answered by amitava duttamajumdar, 01 Sep '13 02:05 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
10.

Tumhare questions bhi abuser ke shikaar hote hain
Answered by malika saran, 01 Sep '13 02:04 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received

Ask a Question

Get answers from the community

600 characters remaining